# SDR USAA2011062400009

- Difficulty date: June 23, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 58,783 hours, 39,378 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin Panel
- Part number: 654645262A
- Part serial: MA2742
- Condition: Delaminated
- Location: Spoiler
- Part time: 18,333 hours, 12,129 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C6 - 18 INCHES OE DELAMINATION ON UPPER & LOWER SURFACE OF RIGHT WING NR 5 SPOILER APPROX 5 INCHES FROM OUTBOARD END.  REPLACED RIGHT WING NR 5 SPOILER IAW B737 AMM 27-62-12.
